MAUDE Adverse Event Report: BIOMET 3I 3I T3 PARALLEL WALLED IMPLANT 4/3 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3 PARALLEL WALLED IMPLANT 4/3 X 10MM; DENTAL IMPLANT
Model Number BOPS4310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier is not provided / unknown.Patient weight is not provided / unknown.Date of event is not provided / unknown.Initial reporter¿s title and email address are not provided / unknown.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Doctor reports that the bops4310 implant was removed due to bone loss.Tooth site #30.

Brand Name
3I T3 PARALLEL WALLED IMPLANT 4/3 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10690344
Report Number0001038806-2020-01581
Device Sequence Number11527656
Product Code DZE
UDI-Device Identifier00844868028390
UDI-Public(01)00844868028390(17)240304(10)2019021651(241)BOPS4310
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2024
Device Model NumberBOPS4310
Device Catalogue NumberBOPS4310
Device Lot Number2019021651
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR